# SDR ASAA2022032837816

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 28,642 hours, 9,247 cycles
- Engine: Ge
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB PRI ZONE TEMP LT. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP BITE TEST REF B737-900 AMM 21-61-00. BIT AND PREV FLT SHOW FLT DECK TRIM VALVE FAULT. COMPLETED VERIFY AND FAULT CLEARED. REACCOMPLISHED TEST WITH 3 GREEN PASS GO LIGHTS.
